American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13.93) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Robert Gilmer and Joe L. Mott. An algebraic proof of a theorem of A. Robinson . Proc. Amer. Math. Soc. 29 (1971) 461-466. MR 0279090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David E. Fields. Zero divisors and nilpotent elements in power series rings . Proc. Amer. Math. Soc. 27 (1971) 427-433. MR 0271100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Philip B. Sheldon. How changing $D[[x]]$ changes its quotient field . Trans. Amer. Math. Soc. 159 (1971) 223-244. MR 0279092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Evyatar and A. Zaks. Rings of polynomials . Proc. Amer. Math. Soc. 25 (1970) 559-562. MR 0258820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Evyatar and A. Zaks. Purely transcendental subfields of $k(x\sb{1},\cdots,x\sb{n})$ . Proc. Amer. Math. Soc. 22 (1969) 582-586. MR 0242811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Gilbert. A note on the quotient field of the domain $D[[X]]$ . Proc. Amer. Math. Soc. 18 (1967) 1138-1140. MR 0217060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jack Ohm. Some counterexamples related to integral closure in $D[[x]]$ . Trans. Amer. Math. Soc. 122 (1966) 321-333. MR 0202753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fred Krakowski. On the content of polynomials . Proc. Amer. Math. Soc. 16 (1965) 810-812. MR 0179157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nickolas Heerema. Embeddings of a $p$-adic field and its residue field in their power series rings . Proc. Amer. Math. Soc. 14 (1963) 574-580. MR 0151487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George S. Rinehart. Note on the global dimension of a certain ring . Proc. Amer. Math. Soc. 13 (1962) 341-346. MR 0137747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia